Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


liver cysts
Sep 12, 2003

after taking a prophy for 30 days for a occupational needlestick, i now have liver cysts. also my hep lvels were low and i had to have a hep booster. whats going on?

Response from Dr. Henry

I am not aware that 30 days of HIV meds for prophylaxis can cause liver cysts. The level can be irritated by HIV meds acutely so that further tests/X-ray procedures find something which may have been there already. I would discuss with local liver/HIV doc. Usually liver problems due to HIV meds will reverse once stopped (an exception might be during pregnancy when ddI/D4T have been used together). KH



Previous
side effects because of d4t
Next
Liver problems

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement